DOI QR코드

DOI QR Code

FUZZY ωO-OPEN SETS

  • 발행 : 2008.11.30

초록

In this paper, we introduce the relatively new notion of fuzzy ${\omega}^O$-open set. We prove that the collection of all fuzzy ${\omega}^O$-open subsets of a fuzzy topological space forms a fuzzy topology that is finer than the original one. Several characterizations and properties of this class are also given as well as connections to other well-known "fuzzy generalized open" subsets.

참고문헌

  1. M. K. Chakrabarty and T. M. G. Ahsanullah, Fuzzy topology on fuzzy sets and tolerance topology, Fuzzy Sets and Systems 45 (1992), no. 1, 103-108 https://doi.org/10.1016/0165-0114(92)90096-M
  2. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190 https://doi.org/10.1016/0022-247X(68)90057-7
  3. A. K. Chaudhuri and P. Das, Some results on fuzzy topology on fuzzy sets, Fuzzy Sets and Systems 56 (1993), no. 3, 331-336 https://doi.org/10.1016/0165-0114(93)90214-3
  4. A. H. E¸s, Almost compactness and near compactness in fuzzy topological spaces, Fuzzy Sets and Systems 22 (1987), no. 3, 289-295 https://doi.org/10.1016/0165-0114(87)90072-8
  5. T. E. Gantner and R. C. Steinlange, Compactness in fuzzy topological spaces, J. Math. Anal. Appl. 62 (1978), no. 3, 547-562 https://doi.org/10.1016/0022-247X(78)90148-8
  6. F. S. Mahmoud, M. A. Fath Alla, and S. M. Abd Ellah, Fuzzy topology on fuzzy sets: fuzzy semicontinuity and fuzzy semiseparation axioms, Appl. Math. Comput. 153 (2004), no. 1, 127-140 https://doi.org/10.1016/S0096-3003(03)00616-7
  7. C. K. Wong, Covering properties of fuzzy topological spaces, J. Math. Anal. Appl. 43 (1973), 697-704 https://doi.org/10.1016/0022-247X(73)90285-0
  8. C. K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl. 46 (1974), 316-328 https://doi.org/10.1016/0022-247X(74)90242-X

피인용 문헌

  1. Fuzzy W-closed sets vol.4, pp.1, 2017, https://doi.org/10.1080/23311835.2017.1343518